# SDR DALA1317006702

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 46,914 hours, 17,684 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Rig
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING L4 SLIDE SAMPLING 6T129,  POWER ASSIST DID NOT OPEN THE DOOR AFTER FULL HANDLE ROTATION.  ADJUSTED CABLE IAW AMM 52-00-36-715-001, STEP F, OPS NORMAL.
